Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Tang, T. and McKee, S. and Diogo, T. (1992) Product integration methods for an integral-equation with logarithmic singular kernel. Applied Numerical Mathematics , 9 (3-5). pp. 259-266. ISSN 0168-9274. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 16 20:09:13 2014 BST.